VOL. 33 · NO. 1 | June 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 33 (1), (June 2009)
No abstract available
Articles
Makoto Takahashi
Tsukuba J. Math. 33 (1), 1-28, (June 2009) DOI: 10.21099/tkbjm/1251833204
KEYWORDS: classical group of type C, normalizer of maximal torus, representation, branching rule, 22E46, 20C15
Yuuki Tadokoro
Tsukuba J. Math. 33 (1), 29-38, (June 2009) DOI: 10.21099/tkbjm/1251833205
U-Hang Ki, Hiroyuki Kurihara, Ryoichi Takagi
Tsukuba J. Math. 33 (1), 39-56, (June 2009) DOI: 10.21099/tkbjm/1251833206
KEYWORDS: Complex space form, real hypersurface, structure Jacobi operator, Ricci tensor, 53B20, 53C15, 53C25
Tomohiro Kamiyoshi
Tsukuba J. Math. 33 (1), 57-78, (June 2009) DOI: 10.21099/tkbjm/1251833207
Akira Kamibeppu
Tsukuba J. Math. 33 (1), 79-94, (June 2009) DOI: 10.21099/tkbjm/1251833208
Shingo Ibuka, Hirotaka Kikyo, Hiroshi Tanaka
Tsukuba J. Math. 33 (1), 95-129, (June 2009) DOI: 10.21099/tkbjm/1251833209
KEYWORDS: ordered abelian groups, quantifier elimination, 03C10, 03C64, 06F20
Takefumi Igarashi, Noriaki Umeda
Tsukuba J. Math. 33 (1), 131-145, (June 2009) DOI: 10.21099/tkbjm/1251833210
KEYWORDS: Reaction-diffusion, global nonexistence, inhomogeneous term, cone, 35K45, 35K57
Nobuhiro Innami, Shinetsu Tamura
Tsukuba J. Math. 33 (1), 147-160, (June 2009) DOI: 10.21099/tkbjm/1251833211
Hisashi Kojima
Tsukuba J. Math. 33 (1), 161-175, (June 2009) DOI: 10.21099/tkbjm/1251833212
No abstract available
Masaya Ouchi
Tsukuba J. Math. 33 (1), 177-188, (June 2009) DOI: 10.21099/tkbjm/1251833213
Back to Top